# SDR DALA2016042703531

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET FLUSH LINE BRACKET RIVET HAS ELONGATED HOLE AND TOOLING DAMAGE ON MAIN CABIN FLOORBEAM WEB AT BS 310.5, LBL 53.  ACCOMPLISHED PERMANENT REPAIR FOR TOOLING MARKS ON MAIN CABIN FLOORBEAM WEB AT BS 310.5, LBL 53, REF ER/A 544726-14, REV. ORIG.  R & R TOILET FLUSH LINE BRACKET DUE TO HOLE ELONGATION REF SRM REF.  THIS NON-ROUTINE, 100-397 FOR REPAIR ACCOMPLISHMENT REF LOGPAGE 2459601.
